# SDR C2XA01IA288

- Difficulty date: July 2, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 3315, THE CREW REPORTED AN AUTOFEATHER ON TAKEOFF ROLL.  THE CREW ABORTED TAKEOFF, AND RETURNED TO THE GATE WHERE MAINTENANCE PERFORMED OPERATIONAL TEST ON THE PROPELLER CONTROL SYSTEM WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
